# SDR FDEA202302010194

- Difficulty date: February 1, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB28942
- Part serial: NOTENTERED
- Condition: Unknown
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR ASSESSMENT: R/H FIXED WING L/E, STA APROX. XOS 672 - 678 EXINTING BEADED   DOUBLER. DOT 78. EXISTING MAJOR REPAIR WAS PREVIOUSLY INSTALLED PER SRM 57-40-02-2R REPAIR 15, FIG. 203,   SHT. 1 Ï¿½ 4.     REF E.A. #1-5100-T0372004 Ï¿½REPAIR CATALOGÏ¿½ ATTACHMENT A-1 #78.
